Czechoslovak Mathematical Journal, Vol. 63, No. 1, pp. 91-105, 2013

Dichotomies for $ C_0(X)$ and $ C_b(X)$ spaces

Szymon Gląb, Filip Strobin

Szymon Gląb, Institute of Mathematics, Łódź University of Technology, Wólczańska 215, 93-005 Łódź, Poland, e-mail:; Filip Strobin, Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, 00-956 Warszawa, Poland. Institute of Mathematics, Łódź University of Technology, Wólczańska 215, 93-005 Łódź, Poland, e-mail:

Abstract: Jachymski showed that the set
\bigg\{(x,y)\in c_0\times c_0 \bigg(\sum_{i=1}^n \alpha(i)x(i)y(i)\bigg)_{n=1}^\infty \text{is bounded}\bigg\}
is either a meager subset of $ c_0\times c_0$ or is equal to $ c_0\times c_0$. In the paper we generalize this result by considering more general spaces than $ c_0$, namely $ C_0(X)$, the space of all continuous functions which vanish at infinity, and $ C_b(X)$, the space of all continuous bounded functions. Moreover, we replace the meagerness by $\sigma$-porosity.

Keywords: continuous function, integration, Baire category, porosity

Classification (MSC 2010): 46B25, 28A25, 54E52

Full text available as PDF.

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at
Subscribers of Springer need to access the articles on their site, which is

[Previous Article] [Next Article] [Contents of This Number] [Contents of Czechoslovak Mathematical Journal]